Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stomach pain, ovarian cyst, delayed periods. Prescribed meprate. Sonography done. Cure?

before 2 week ago i was felling pain in low stomach .for that reason i went hospital. after sonography i knew that some cyst on my right side ovary . after doctor consulting i taken medicine. now i am not feeling any pain but i am not getting period yet . my last period was 30 augest 12.within first week of october i expect the period but yet i am not getting. i consult the doctor he suggest me medicine MEPRATE for 7 days at bed time. can any one help me what i have to do?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

It seems like the delay in your periods is because of the cyst in the right ovary. Your doctor has prescribed you the right medication Meprate. Please take it for 7 days, within the next 7 days of completing the tablet you will get your periods normally.

You should start taking the treatment for the cysts like Tablet Metformin also. Please discuss about this with your doctor.

Go on regular diet and exercise regimen to regain your cycles normally.

Get well soon.
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor